# SDR AALA20141203006

- Difficulty date: December 3, 2014
- Submitted: December 5, 2014
- Operation: Air carrier
- Aircraft: N350AN
- Make and model: Boeing 767323
- Aircraft serial: 33089
- Aircraft time: 44,856 hours, 7,020 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN AT SEAT ROW 12HJ BULKHEAD COMING DOWN.  R & R EMER EXIT SIGN L3464 AT SEAT 12HJ IAW AMM 33-51-01 & SWPM 20-61-11.  SYS CHECKED NORMAL.
